# SDR JIKA2014081401

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N235AV
- Make and model: Beech C-99
- Aircraft serial: U235
- Aircraft time: 24,348 hours, 36,797 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT PILOT NOTICED RT ENG T HANDLE FIRE WARNING LIGHT ILLUMINATED.  PILOT PERFORMED EMER CHECKLIST ITEMS & DECIDED TO RETURN.  PILOT LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED FAULTY LOWER AFT FLAME DETECTOR.  R & R FLAME DETECTOR.  AN OPERATIONAL CHECK OF RT ENG FLAME DETECTOR WAS NORMAL.
